Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Hives on hips, back, feet, arms, legs, groin area, throat swollen

Getting hives daily mostly on my hips, back and sides. Ive had them on my feet ,arms legs and groin area several times as well. Usually happens after a shower70%. About 3 Weeks ago I spent the night in the hospital lip swelled up(that happened once 3wks before that) also really bad hive and apparently my throat was swelling as well. I didnt notice the throat swelling didnt have an itchy throat or problems breathing emerg doc said it was
Asked On : Fri, 18 May 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
I hope you know what you got as a lip swelling is called an ''angio-neurotic edema'' and can be a serious problem.
You have to take every care to carry your medicines in your emergency kit - I advise my patient to carry an anti-allergic and steroids in tablet and injection forms along with injection adrenalin (life saving) 24/7= always.
Now you can take a regular course of 3 weeks as per your Doctors advise.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor